# SDR 9712416642

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CRACK IN FORWARD ACTUATOR LIFT ARM ATTACH FITTING ON FORWARD CARGO DOOR.  REPLACED FITTING PER SRM 51-30-02.
